On the regular solutions for some classes of Navier-Stokes equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, pp. 77-101.
@article{AFST_1988_5_9_1_77_0,
     author = {Ebihara, Y. and Medeiros, L.A.},
     title = {On the regular solutions for some classes of {Navier-Stokes} equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {77--101},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {1},
     year = {1988},
     mrnumber = {971815},
     zbl = {0671.35065},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1988_5_9_1_77_0/}
}
TY  - JOUR
AU  - Ebihara, Y.
AU  - Medeiros, L.A.
TI  - On the regular solutions for some classes of Navier-Stokes equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1988
SP  - 77
EP  - 101
VL  - 9
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1988_5_9_1_77_0/
LA  - en
ID  - AFST_1988_5_9_1_77_0
ER  - 
%0 Journal Article
%A Ebihara, Y.
%A Medeiros, L.A.
%T On the regular solutions for some classes of Navier-Stokes equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1988
%P 77-101
%V 9
%N 1
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1988_5_9_1_77_0/
%G en
%F AFST_1988_5_9_1_77_0
Ebihara, Y.; Medeiros, L.A. On the regular solutions for some classes of Navier-Stokes equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, pp. 77-101. http://www.numdam.org/item/AFST_1988_5_9_1_77_0/

[1] Aubin (J.A.).- Un théorème de compacité, sl Comptes Rendus A. Sc. Paris, Juin 1963, p. 5042-5044. | MR | Zbl

[2] Ebihara (Y.). - On solutions of semilinear wave equations, Nonlinear Analysis, t. 6, n°5, 1982, p. 467-486. | MR | Zbl

[3] Giga (Y.).- Weak and strong solutions of the Navier-Stokes initial value Problem, Publ. RIMS, Kyoto Univ., t. 19, 1983, p. 887-910. | MR | Zbl

[4] Leray (J.).- Essai sur les mouvements plans d'un liquide visqueux qui limitent des parois, J. Math. Pures et Appl., t. 13, 1934, p. 331-418. | JFM | Numdam

[5] Lions (J.L.). - Sur l'existence de solutions des équations de Navier-Stokes, Comptes Rendus A. Sci.Paris, Mai, 1959, p. 2847-2849. | MR | Zbl

[6] Lions (J.L.) - Prodi (G.). - Un théorème d'existence et unicité dans les équations de Navier-Stokes en dimension 2, Comptes Rendus A. Sci. Paris, Juin, 1959, p. 3519-3521. | MR | Zbl

[7] Lions (J.L.). - Quelques méthodes de résolution des problèmes aux limites non linéaires.- Dunod, Paris, 1969. | MR | Zbl

[8] Lions (J.L.). - Some problems connected with the Navier-Stokes equations. - IV ELAM, Lima, Peru, 1978.

[9] Mizohata (S.).- The theory of partial differential equations.- Cambridge, London, 1973. | MR | Zbl

[10] Rautmann (R.). - On optimal regularity of Navier-Stokes Solutions at time t = 0, Math. Z., t. 184, 1983, p. 141-149. | MR | Zbl

[11] Serrin (J.). - The initial value problem for the Navier-Stokes equations - Nonlinear problems, ed. by E. Langer, 1963, p. 69-98. | MR | Zbl

[12] Tartar (L.).- Topics in nonlinear analysis.- Univ. Paris Sud, Orsay, France, 1978. | MR | Zbl

[13] Temam (R.).- Navier-Stokes equations - theory and numerical analysis.- North Holland , N.Y.1979. | MR | Zbl